Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 137, Number 3

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On Noetherian affine prime regular Hopf algebras of Gelfand-Kirillov dimension 1
Gongxiang Liu.
Proc. Amer. Math. Soc. 137 (2009), 777-785
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457414
On the singularity of random matrices with independent entries
Laurent Bruneau and François Germinet.
Proc. Amer. Math. Soc. 137 (2009), 787-792
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457415
A large family of pseudorandom binary lattices
Huaning Liu.
Proc. Amer. Math. Soc. 137 (2009), 793-803
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457416
A new proof of Roth’s theorem on arithmetic progressions
Ernie Croot and Olof Sisask.
Proc. Amer. Math. Soc. 137 (2009), 805-809
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457417
Commensurability and QI classification of free products of finitely generated abelian groups
Jason A. Behrstock, Tadeusz Januszkiewicz and Walter D. Neumann.
Proc. Amer. Math. Soc. 137 (2009), 811-813
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457418
Representations of the generalized Kronecker quiver with countably many arrows
Nils Mahrt.
Proc. Amer. Math. Soc. 137 (2009), 815-824
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457419
Arithmetic properties of non-harmonic weak Maass forms
Kathrin Bringmann and David Penniston.
Proc. Amer. Math. Soc. 137 (2009), 825-833
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457420
SAGBI bases for rings of invariant Laurent polynomials
Alexander Duncan and Zinovy Reichstein.
Proc. Amer. Math. Soc. 137 (2009), 835-844
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457421
On semilocal rings
Hongbo Zhang.
Proc. Amer. Math. Soc. 137 (2009), 845-852
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457422
Maps between moduli spaces of vector bundles and the base locus of the theta divisor
Tawanda Gwena and Montserrat Teixidor i Bigas.
Proc. Amer. Math. Soc. 137 (2009), 853-861
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457423
Projective normality of finite group quotients
S. S. Kannan, S. K. Pattanayak and Pranab Sardar.
Proc. Amer. Math. Soc. 137 (2009), 863-867
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457424
The action of the heat operator on Jacobi forms
Olav K. Richter.
Proc. Amer. Math. Soc. 137 (2009), 869-875
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457425
Simple algebras of Gelfand-Kirillov dimension two
Jason P. Bell.
Proc. Amer. Math. Soc. 137 (2009), 877-883
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457426
Asymptotic valuations of sequences satisfying first order recurrences
Tewodros Amdeberhan, Luis A. Medina and Victor H. Moll.
Proc. Amer. Math. Soc. 137 (2009), 885-890
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457427
Rational homotopy of the polyhedral product functor
Yves Félix and Daniel Tanré.
Proc. Amer. Math. Soc. 137 (2009), 891-898
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457428
Minimality of the boundary of a right-angled Coxeter system
Tetsuya Hosaka.
Proc. Amer. Math. Soc. 137 (2009), 899-910
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457429
Completions of quantum coordinate rings
Linhong Wang.
Proc. Amer. Math. Soc. 137 (2009), 911-919
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457430
Sums of squares over totally real fields are rational sums of squares
Christopher J. Hillar.
Proc. Amer. Math. Soc. 137 (2009), 921-930
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457431
A note on evaluations of multiple zeta values
Shuichi Muneta.
Proc. Amer. Math. Soc. 137 (2009), 931-935
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457432
A simplified calculation for the fundamental solution to the heat equation on the Heisenberg group
Albert Boggess and Andrew Raich.
Proc. Amer. Math. Soc. 137 (2009), 937-944
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457433
$(\mathcal{C}_{p}, 𝛼)$-hyponormal operators and trace-class self-commutators with trace zero
Vasile Lauric.
Proc. Amer. Math. Soc. 137 (2009), 945-953
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457434
$L^{p}$ estimates for maximal averages along one-variable vector fields in $\mathbf R ^{2}$
Michael Bateman.
Proc. Amer. Math. Soc. 137 (2009), 955-963
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457435
On spaces of operators on $C(Q)$ spaces ($Q$ countable metric space)
Christian Samuel.
Proc. Amer. Math. Soc. 137 (2009), 965-970
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457436
Fourier spectrum characterization of Hardy spaces and applications
Tao Qian, Yuesheng Xu, Dunyan Yan, Lixin Yan and Bo Yu.
Proc. Amer. Math. Soc. 137 (2009), 971-980
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457437
Initial value problems in discrete fractional calculus
Ferhan M. Atici and Paul W. Eloe.
Proc. Amer. Math. Soc. 137 (2009), 981-989
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457438
Inclusions and coincidences for multiple summing multilinear mappings
G. Botelho, H.-A. Braunss, H. Junek and D. Pellegrino.
Proc. Amer. Math. Soc. 137 (2009), 991-1000
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457439
An extension property for the Figà-Talamanca Herz algebra
Christian Fiorillo.
Proc. Amer. Math. Soc. 137 (2009), 1001-1011
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457440
The Leray-Schauder condition for continuous pseudo-contractive mappings
Claudio H. Morales.
Proc. Amer. Math. Soc. 137 (2009), 1013-1020
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457441
Pleijel’s nodal domain theorem for free membranes
Iosif Polterovich.
Proc. Amer. Math. Soc. 137 (2009), 1021-1024
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457442
Dynamics of tuples of matrices
G. Costakis, D. Hadjiloucas and A. Manoussos.
Proc. Amer. Math. Soc. 137 (2009), 1025-1034
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457443
On fields of definition of arithmetic Kleinian reflection groups
Mikhail Belolipetsky.
Proc. Amer. Math. Soc. 137 (2009), 1035-1038
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457444
A trace formula and Schmincke inequality on the half-line
Amin Boumenir and Vu Kim Tuan.
Proc. Amer. Math. Soc. 137 (2009), 1039-1049
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457445
Winning tactics in a geometrical game
Antonín Procházka.
Proc. Amer. Math. Soc. 137 (2009), 1051-1061
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457446
A new proof of Mok’s generalized Frankel conjecture theorem
Hui-Ling Gu.
Proc. Amer. Math. Soc. 137 (2009), 1063-1068
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457447
Curvature invariants, Killing vector fields, connections and cohomogeneity
Sergio Console and Carlos Olmos.
Proc. Amer. Math. Soc. 137 (2009), 1069-1072
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457448
AHS-structures and affine holonomies
Andreas Cap.
Proc. Amer. Math. Soc. 137 (2009), 1073-1080
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457449
Uniformly convex functions on Banach spaces
J. Borwein, A. J. Guirao, P. Hájek and J. Vanderwerff.
Proc. Amer. Math. Soc. 137 (2009), 1081-1091
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457450
Eigenvalue estimates for submanifolds with locally bounded mean curvature in $N ×\mathbb{R}$
G. Pacelli Bessa and M. Silvana Costa.
Proc. Amer. Math. Soc. 137 (2009), 1093-1102
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457451
Morasses and finite support iterations
Bernhard Irrgang.
Proc. Amer. Math. Soc. 137 (2009), 1103-1113
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457452
Kenilworth
Tamás Mátrai.
Proc. Amer. Math. Soc. 137 (2009), 1115-1125
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457453
Abstract elementary classes induced by tilting and cotilting modules have finite character
Jan Trlifaj.
Proc. Amer. Math. Soc. 137 (2009), 1127-1133
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457454
Quadratic enhancements of surfaces: two vanishing results
Laurence R. Taylor.
Proc. Amer. Math. Soc. 137 (2009), 1135-1138
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457455
The distortion of a knotted curve
Elizabeth Denne and John M. Sullivan.
Proc. Amer. Math. Soc. 137 (2009), 1139-1148
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457456
A short proof of nonhomogeneity of the pseudo-circle
Krystyna Kuperberg and Kevin Gammon.
Proc. Amer. Math. Soc. 137 (2009), 1149-1152
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457457
Accidental parabolics in the mapping class group
Christopher J. Leininger.
Proc. Amer. Math. Soc. 137 (2009), 1153-1160
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457458
On the same $N$-type conjecture for the suspension of the infinite complex projective space
Dae-Woong Lee.
Proc. Amer. Math. Soc. 137 (2009), 1161-1168
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2457459